High creatnine  this question feed

ramaipur32, 15 August 2018 16:33

Respected sir, Age is 30(F). Diabetes from 10 yrs. Now on insulin from 6 month. Having treatment for kidney from 1 year. Now creatnine is 7.12. Dr referred for Daylsis.

Request to suggest

From Varanasi

Tags: Failure, Kidney
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Increased level of creatinine indicates a diminished function of the kidney. It is commonly seen in those with diabetes, hypertension or any infection of the kidneys due to recurrent urinary infection. Please let me know all the investigation reports including EGFR and diagnosis to advise you further.

Medicines like Punarnavadi kwath - 15ml with 60ml of warm water before food, Shad dharanam tablet - 1tablet before food twice daily and Chandra prabha vati - one tablet after food twice daily can be taken for a month and then reviewed.

Diet will be advised based on the blood reports and clinical examination. Include turmeric, berries, cumin, gokshuram and coriander which will be beneficial. Reduce excess meat, bananas, mushrooms, asparagus, peas, nuts, beans, yeast and avocados. Please do have regular checkups as advised by your treating physician to avoid complications.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 1 September 2018 22:39

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Expert's Advice (Dr.Vijay):- Hello, Please go for a followup with a physician before continuing the medicine with.. Read more

Chronic kidney disease

asked by minialien on 12 October 2011 11:44
i am suffering from ckd stage 3.fil. rate 1.54. ihave developed white patches on my back, foot.iam not taking any medications. what should i do?... Read More
Expert's Advice (Dr.Vijay):- Hello, Chronic kidney disease in you is in stage III and poor glomular filtration rate may be causing some complications for you. Since you have CKD, you may need to take medicines which is very important and do not discontinue medicines. Along with allopath medicines, you can consume herbal medicines, homeopathy medicines, siddha, and other system of Indian medicines. When kidneys are not.. Read more

Kidney Stone and Fatty Liver and Bosniac type-2 cyst in right Kidney

asked by praveenkc on 19 January 2015 11:56
Hello , I am praveen from Bangalore. I had kidney stones in sep 2013 and removed through surgery. Now again, I have two stones ie 5.5 MM on left and 6.7 on Right Kidney. There is fatty liver and Bosniac type -2 cyst on right Kidney as per Ultrasound scan report. I do not want to under go surgery or lithoscopy again which was painfull and I spent 80,000 for this removal of stones. Is there chance... Read More
1 reply  -  Related Tags: Cyst, Kidney, Liverbosniac, Stonefatty
Expert's Advice (Dr.Vijay):- Hello, You have recurrent problem with tendency of forming renal stones along with some other associated problems like fatty liver. Usually in Ayurveda if the stone size is lesser than 8 mm, there are chances that it can be dissolved with Ayurvedic medicine, however this depends on the site and number of stones present. In your case, there are only two stones and below 8 mm in size and I feel these.. Read more

Kidney failure treatment

asked by manvendra on 23 July 2013 21:55
sir my father age is 58 year & he is on dialysis.his serum creatinine is 6.6,serum urea is 58,he is diabetic patient from 1991,and b.p. from 5 year,he is very weak now and hemoglobin is... Read More
Expert's Advice (Dr.George):- Dear friend, Wishes from my yog. Your father is facing chronic renal failure. Kidneys which are responsible for filtration of blood fails to do that and essential proteins and minerals are loosing through urine and toxic substances get accumulated in the body. Dialysis is a process in which these kidney functions are doing out side the body artificially. There are several stages in kidney.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.